Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
172 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Erectile dysfunction taking tenochlor is antihypetensive medication causing this

Premium Questions

Dr. Ramesh M.Vachharajani MD

I take Tenochlor 25 mg once a day since the last 3-4 years. I monitor my BP regularly which remains ....When I started taking this drug I was told that you should take this drug more to help...

Dr. Awadhesh P Singh Solanki MD

. With medication it allows for 7 BM a day but solid and liveable. When I took VigRX it caused diarrhea and had ... stimulation. I took a viagra a hour before. Did experience a short erection in the morning....

Dr.   Ravi Soni MD

it that time we both feel bad. Doctor suggested me to take Tazzle but I don’t want to go on medication at this age…if I am under severe ED then I would take it. I was in holiday for 1 month and was...

Dr. P. T. Patil MD

am not under any medication. I am not under stress or depression . I love my partner. I have been working out in gym from a month. I am sure working out is not a cause for my problem. I have started ...

Dr. Chintan Solanki MD

and cause for erectile dysfunction. Thanking you ...Hi I m 36 years old. All of sudden, I am facing erectile dysfunction from six months. I am live ...

Public Forum Discussions

Dr.     Alexander H. Sheppe MD

the doses. Now my rashes have gone,but I am experiencing erectile dysfunction.Does isotretinone caused this and now can have normal sex life. I very anxious, depressed. Can please tell me is...

Dr. Varinder Joshi MD

Hi i had a heart attack 20 months ago and i now have heart disease... I obviously take medication ... take anything to help please? Its causing alot of stress. I take ticagrelor ...

Dr.     Alexander H. Sheppe MD

problems. Can u guide me what is cause of this? Further if i want to medical consultation, what all check .... Eventhough erection is taking place, rigidity is not strong as earlier. Most of the times...

Dr.     Alexander H. Sheppe MD

to take paxidep CR 12.5 mg one pill in the morning and given me edrive powder which of L-arginine 5000mg and other combination in the night with milk. Its been a week am using the medication and my libido ...

Dr. Dholariya Sagar Jayantilal MD

I suffer from ED. I am taking several meds for hypertension and cholesterol and wanted to know if any of these, or any combination of these are contributing to ED. My meds are Losartan 100 mg ...

Mobile Questions and Answers

Dr.  Aarti Abraham MD

No that is not a cause for erectile dysfunction

Dr. Irshad H Naqvi MD

Hi Dear Welcome to the HCM, exclude diabetes or any neurological disorder. Meed physician for this. Thanks Thanks

Dr.  Sandip Kabra MD

1) Do regular exercises for about 30 minutes followed by meditation for 1/2 an hour in the morning. 2) Take high protein diet rich in vegetables and fruits and Vitamin A,C,D,E.and Zinc 3)Take anti oxidants...